# SDR 2008UALA00320

- Difficulty date: January 19, 2008
- Submitted: January 22, 2008
- Operation: Air carrier
- Aircraft: N372UA
- Make and model: Boeing 737322
- Aircraft serial: 24637
- Aircraft time: 51,577 hours, 35,338 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 360 S14-15l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME SHEAR TIE CRACKED, BS 360 BETWEEN STR'S 14L-15L.   MAJOR REPAIR: FABRICATED AND INSTALLED REPLACEMENT SHEAR TIE.
